Androgel Caused Dizziness Even After Stopping Use After One Month

4 Replies Updated



Conversation Starter

Tango Says:


Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I started applying it and did not see a huge noticeable change in my energy level but I thought I'd give it some time to absorb. After about 3 weeks I started getting dizzy especially when I was sitting and working on my computer.Stopped using it now for a month. But the effect remains! At first I thought it was eye or ear related. Both were ruled out by extensive eye and ear tests. Has anyone noticed such a side effect? I feel as if I am little drunk, the top of my head feels a bit heavy and feel slight side to side bobbing. Do not feel sever vertigo or anything just a mild swaying effect making it difficult to work! Going to see Neurologist and Endocrinologist this month. Please help if anyone has noticed similar effects.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tango! How are you doing? I'm very sorry about the problem that you're having.

You definitely need to follow up with the specialists, it doesn't make sense for something from the Androgel to linger that long after you stopped it after only using it for a month.

Has your blood pressure been odd, at all? Or has it been fine?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tango Says:
via mobile

Hi, I really was hoping others had a similar experience. I do tinder stand it either. they have ruled out MRI with MRI angio both negative and also a bunch of blood tests. the only thing that has come up so far is low vitamin d. I may have MDDS which is a rare "land sickness" disorder as my symptoms of dizziness match. so may not be androgel but who knows?!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
gygyugku Says:

Low Vitamin D is a terribly thing to go through. I'm in the investigatory stages of Low T, but I've already been on Vitamin D replacement and I felt like a new person after that.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Brett Says:

I just started Androgel. I'm 4 weeks in and I am very dizzy and lightheaded, as well as headaches. Might switch to Axiron

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

dizziness after stopping neurontin
How long can dizziness last after stopping Neurontin? ## Hello, Marykay! How are you? I'm sorry that you're expe... 2 replies
stopping suboxone after taking only month
If I have only been taking 8 mg. of suboxone a day for one month, can I stop suddenly without withdrawals? ## No, it wil... 5 replies
having my period back after stopping the use of progesterone soft gelatin capsules 200mg
I used 7 progesterone soft gelatin capsules 200 mg by mouth to control my period due to some requirement. How many days ... 2 replies
Stopping plavix after 9 months
I had a MI on Jan 24th of 2016 and had a DES inserted. I have been on plavix for 9 months and the side effects are destr...
Stopping Brintellix after 3 months
Hello, I hope someone can help me as my psychiatrist is not much help. I was on Brintellix 5mg for about a month my Dr t... 5 replies
severe evening/night pain after 1 1/2 months on Suboxone
I've been on Subutex since April 8th - lowered from 8 yrs on Methadone in a week - last 6 yrs I was on 300 mgs of Me... 2 replies
topamax side effects even after stopping it
Hi. I was on Topamax 50mg at bedtime only for a month. I lost 15 lbs, fuzzy brain, but most of all terrible thoughts of ... 3 replies
promolut n delayed periods even after stopping it
I have taken this tablet for delaying periods from 9th aug to 12th august one each day my cycle is of 14 th august but s...
Periods delayed for 16 days even after stopping susten 200
My Dr. prescribed susten 200 2 per day (Morning & Evening) for 18days after the egg release. Its been 16 days that I... 1 reply
T levels after stopping use
How long (days/weeks) does it take for one's T-level to drop back down to a "low" level once you completely ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA